# SDR SWAA2022072735031

- Difficulty date: July 7, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Missing
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IB FLAP MISSING ZERT FITTING AT AFT FLAP IB TRACK OB AFT ROLLER. MISSING LUBRICATION AT AFT FLAP TRACK ROLLERS; TRACK END BEARINGS AND AT IB AND OB END ROLLERS ON AFT FLAP. / [01] INSTALLED ZERT FITTING IN RIGHT AND LEFT IB FLAP ; LUBRICATED (RIGHT AND LEFT)AT AFT FLAP TRACK ROLLERS; TRACK END BEARING AND AT IB AND OB END ROLLERS ON AFT FLAP.;[02] REFERENCE: LUBRICATED PER AMM 12-20-00-640-801.;[03] FINAL INSPECTION; ZERT FITTINGS REPLACED; AREAS LUBRICATED.
